Internet Mathematics

Exchangeable Random Networks

F. Bassetti,, M. Cosentino Lagomarsino, and S. Mandrà

Full-text: Open access


We introduce and study a class of exchangeable random graph ensembles. They can be used as statistical null models for empirical networks, and as a tool for theoretical investigations. We provide general theorems that characterize the degree distribution of the ensemble graphs, together with some features that are important for applications, such as subgraph distributions and kernel of the adjacency matrix. A particular case of directed networks with power-law out–degree is studied in more detail, as an example of the flexibility of the model in applications.

Article information

Internet Math., Volume 4, Number 4 (2007), 357-400.

First available in Project Euclid: 27 May 2009

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bassetti,, F.; Lagomarsino, M. Cosentino; Mandrà, S. Exchangeable Random Networks. Internet Math. 4 (2007), no. 4, 357--400.

Export citation